# SDR DALA2025033102358

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 INITIAL AD//AA: DURING HFEC INSPECTION ELONGATE HOLE WAS FOUND ON FUSELAGE SKIN AT LOWER FWD CORNER THE CARGO # 1 DOOR CUTOUT OF: STA: 560. CORRECTIVE ACTION: SUMMARY OF NRC 00232: ELONGATE HOLE ON FUSELAGE SKIN AT LOWER FWD CORNER THE CARGO # 1 DOOR CUTOUT OF STA: 560 WAS REPAIRED PER ER/A 624488-14AD REV.ORIGINAL SECTION I: PERMANENT REPAIR. (0883596)
